# SDR SWAA084603

- Difficulty date: August 18, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 71,608 hours, 53,052 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 4129RA9
- Part serial: 3716
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETURN TO GATE.  NLG STEERING INOP, LOCKED HARD RIGHT.  REMOVED AND REPLACED METERING VALVE PER MM.
